# SDR CA111220003

- Difficulty date: December 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 49,535 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 24423B12C1
- Condition: Damaged
- Location: External Power
- Part time: 49,353 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPLICATION OF ACFT EXTERNAL POWER IN THE HANGAR, SMOKE WAS REPORTEDLY FOUND IN LOWER CONTACTOR BOX AREA, RT AC CONTACTOR BOX.  RESOLVED ON W/O: 316378 TASKCARD: NR-00004, ON INSPECTION OF LIMITER BOX, ATTATCHED TO BOTTOM OF CONTACTOR BOX, HEAVY ARCING BETWEEN PIN A, 2442-1B12A-1, AND PIN B, 2442-2B12B-1 AT LIMITER BLOCK. WIRE FROM PIN A WAS BURNED AWAY AND LIMITER BLOCK MADE UNSATISFACTORY.  FURTHER INSPECTION FOUND WIRE 2442-3B12C-1 FROM PIN C TO BE CHAFED.  THE OTHER CURRENT LIMITER BOX WAS ALSO REMOVED, CLEANED AND INSPECTED.  LIMITER BLOCK REINSTALLED AND TERMINATED.  ALL ABOVE WIRES REPLACED AND TERMINATED. CURRENT LIMITER BOX MINOR REPAIR COMPLETED AND INSTALLED . ALL CURRENT LIMITERS REPLACED AND INSTALLED.  FUNCTION TESTED SERVICEABLE.
